MathSciNet Relay Station
MathSciNet bibliographic data
MR2390507 (2008k:14076) 14J17 (13A35 14B05 14E15)
Doherty, Davis C. Singularities of generic projection hypersurfaces. Proc. Amer. Math. Soc. 136 (2008), no. 7, 2407–2415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement